# SDR R61A2022042300294

- Difficulty date: March 17, 2022
- Submitted: April 23, 2022
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 27,794 hours, 21,109 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Shear Panel
- Part number: 17065927007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III FLOOR SUPPORT SHEAR PANEL BETWEEN FR 87-88 FOUND CORRODED BEYOND ALLOWABLE LIMITS. REPLACED IAW SRM 51-42-03 & 51-42-04
